# SDR GTIA2021071935876

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 41,499 hours, 19,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AND R2 DOOR SLIDE ASSIT BOTTLE NEED SERVICING -SERVICED L1 AND R2 DOOR SLIDE ASSIT BOTTLE IAW AMM 52-10-00. NO LEAKS NOTED AT THIS TIME.
